Top 10 Naproxen Sodium 550 Mg Tablets – Naproxen Sodium

As an Amazon Associate I earn from qualifying purchases.

1. Good Sense

#ad

All Day Pain Reliever and Fever Reducer, Strength to Last 12 Hours, 220 mg, GoodSense Naproxen Sodium Tablets, 400 Count

#ad
Good Sense #ad - Pain reliever: goodsense naproxen sodium tablets, 220 milligram pain relief pills temporarily relieve minor aches and pains due to minor pain of arthritis, and the common cold, backache, headache, menstrual cramps, muscular aches, toothache, and temporarily reduces fever.

Naproxen sodium: a nonsteroidal anti- inflammatory drug NSAID used as a pain reliever/fever reducer. For the first dose you may take 2 caplets within the first hour. The active ingredient in GoodSense Naproxen Sodium Tablets, 220 milligram is Naproxen Sodium. Active ingredient: compare to aleve tablets active ingredient.

Pain relief for adults & children 12 years and older: take 1 caplet every 8 to 12 hours while symptoms last. Do not exceed 2 caplets in any 8- to 12-hour period; Do not exceed 3 caplets in a 24-hour period. Children under 12 years: ask a doctor. Strength to last 12 hours: goodsense naproxen Sodium Tablets, 220 milligram for pain relief and fever reduction offer strength to last 12 hours.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.13 Inches
Length2.6 Inches
Weight0.5 Pounds
Width2.6 Inches
Part NumberS001392
ModelS001392

2. KIRKLAND SIGNATURE

#ad

400 caplets 220 mg Non Prescription Strength, Naproxen Sodium by Kirkland Signature, Compare to the active ingredient in Aleve

#ad
KIRKLAND SIGNATURE #ad - Non prescription Strength. Naproxen sodium - 220 mg - Non Prescription Strength. Naproxen gives you effective relief all day with fewer pills. For relief of headaches, muscular aches, common cold, fever, backache, toothache, minor pain of arthritis and menstrual cramps. Naproxen otc for pain, same as Aleve.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKirkland #ad
Height5.25 Inches
Length2.75 Inches
Weight0.35 Pounds
Width2.75 Inches
Part Number096619197194-1
ModelBHBUSAZIN027442

3. Amazon Basic Care

#ad

Basic Care Naproxen Sodium Tablets, 200 Count Pack of 1

#ad
Amazon Basic Care #ad - Naproxen sodium: a nonsteroidal anti-inflammatory drug NSAID used as a pain reliever/fever reducer. For adults and children 12 years and older: Children under 12 years: ask a doctor.

Strength to last 12 hours: Pain reliever and fever reduction for up to 12 hours. Active ingredient: the active ingredient in Amazon Basic Care Naproxen Sodium Tablets, 220 mg is Naproxen Sodium Compare to Aleve Caplets active ingredient. Pain reliever: temporarily relieves minor aches and pains due to minor pain of arthritis, backache, muscular aches, headache, menstrual cramps, toothache and the common cold Also temporarily reduces fever.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height2.03 Inches
Length2 Inches
Weight0.22 Pounds
Width4.25 Inches

4. Amazon Basic Care

#ad

300 Count, Amazon Basic Care Naproxen Sodium Tablets, 220 mg

#ad
Amazon Basic Care #ad - Strength to last 12 hours: Pain reliever and fever reduction for up to 12 hours. Naproxen sodium: a nonsteroidal anti-inflammatory drug NSAID used as a pain reliever/fever reducer.

Active ingredient: the active ingredient in Amazon Basic Care Naproxen Sodium Tablets, 220 mg is Naproxen Sodium Compare to Aleve Caplets active ingredient. For adults and children 12 years and older: Children under 12 years: ask a doctor. Pain reliever: temporarily relieves minor aches and pains due to minor pain of arthritis, muscular aches, headache, menstrual cramps, backache, toothache and the common cold Also temporarily reduces fever.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height9.74 Inches
Length16.03 Inches
Weight13.3 Pounds
Width9.98 Inches
Part NumberER-ESTAVEL

5. Good Sense

#ad

100 Count, 220 mg, Strength to Last 12 Hours, Good Sense Naproxen Sodium Tablets, All Day Pain Reliever and Fever Reducer

#ad
Good Sense #ad - Pain reliever: goodsense naproxen sodium tablets, menstrual cramps, backache, muscular aches, headache, and the common cold, 220 mg pain relief pills temporarily relieve minor aches and pains due to minor pain of arthritis, toothache, and temporarily reduces fever.

Pain relief for adults & children 12 years and older: take 1 caplet every 8 to 12 hours while symptoms last. Strength to last 12 hours: goodsense naproxen Sodium Tablets, 220 mg for pain relief and fever reduction offer strength to last 12 hours. The active ingredient in GoodSense Naproxen Sodium Tablets, 220 mg is Naproxen Sodium.

Naproxen sodium: a nonsteroidal anti- inflammatory drug NSAID used as a pain reliever/fever reducer. For the first dose you may take 2 caplets within the first hour. Active ingredient: compare to aleve tablets active ingredient. Do not exceed 2 caplets in any 8- to 12-hour period; do not exceed 3 caplets in a 24-hour period. Children under 12 years: ask a doctor.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height3.69 Inches
Length1.88 Inches
Weight0 Pounds
Width1.81 Inches

6. KIRKLAND SIGNATURE

#ad

Cos13 Kirkland Signature Extra Strength Naproxen Sodium 220mg Last 12 Hours Pain Fever Reliever, 400 Caplets

#ad
KIRKLAND SIGNATURE #ad - Kirkland signature extra strength naproxen Sodium 220mg Last 12 Hours Pain Fever Reliever - 400 Caplets.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKirkland Signature #ad
Height5.25 Inches
Length2.75 Inches
Weight0.35 Pounds
Width2.75 Inches
Part Number096619197194-1-A1
ModelBHBUSAZIN026372

7. CitraGen Pharmaceuticals Inc

#ad

200 Tablets by CitraGen Pharmaceuticals, Inc., Sodium Chloride Tablets 500 mg 0.5 Gram, USP Normal Salt Tablets

#ad
CitraGen Pharmaceuticals Inc #ad - If your mouth starts salivating and you keep spitting you need to get something to drink. As an electrolyte replenisher for the prevention of heat cramps due to excessive perspiration.

Sodium chloride 500 mg 05 gram tablets 2 tablets = 1 gram. Any alternative use as directed by a physician. To avoid, make sure you drink plenty of water or other beverage when taking one of these pills. For the preparation of normal isotonic solution of Sodium chloride. Each tablet contains 500 mg 05 gram of sodium chloride, equivalent to 197 mg of Sodium. Warning: taking salt tablets orally may cause nausea and stomach upset. Easy to swallow, small tablets.
BrandCitraGen Pharmaceuticals Inc #ad
ManufacturerCitraGen Pharmaceuticals Inc #ad
Height3.5 Inches
Length1.7 Inches
Width1.7 Inches
Part NumberCG010-200C

8. Rite Aid

#ad

50 Count | NSAID Pain Reliever | Pain Pills | Back Pain Relief Products | Muscle and Back Pain Relief Products | Real Time Pain Relief, Rite Aid Naproxen Sodium Pain Relief Pills, 220 mg Caplets

#ad
Rite Aid #ad - For ages 12-years-old and up: this particular nsaid is pain medicine for adults and should not be given to anyone under 12 years of age without consulting a doctor. Compare rite aid’s pain reliever/fever reducer Naproxen Sodium caplets to the active ingredient in Aleve Caplets.

Long-lasting: just one dose take with a full glass of water lasts 8-12 hours and offers all-day pain relief and fever reducing power. Gluten free: rite aid naproxen sodium is suitable for anyone 12 years or older with a gluten allergy or sensitivity. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Rite aid naproxen pain relief, joint pain relief, back pain relief, and muscle pain relief medicine is formulated for easy swallowing.

Pain reliever & fever reducer: rite aid naproxen Sodium capsule-shaped tablets reduce fevers temporarily while offering minor headache relief, back pain, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Each capsule contains 220 mg of pain relieving, fever reducing Naproxen Sodium.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number011822985215

9. A+Health

#ad

Pain Reliever/Fever Reducer NSAID, 180 Count, A+Health Naproxen Sodium 220 Mg Capsules, Made in USA

#ad
A+Health #ad - Our a+ health naproxen sodium capsules are liquid-filled capsules which can provide rapid relief and get you back on track. Contains active ingredient naproxen 220mg nonsteroidal anti-inflammatory drug in an easy-to-swallow capsule—compare to the active ingredient in Aleve Liquid Gels.

Temporarily reduces fever and relieves minor pains due to headaches, menstrual cramps, backaches, muscular aches, toothaches, the common cold, and minor arthritis pain. Don’t let pain get in your way! Find fast-acting relief on-the-go with these easy-to-swallow capsules so you can get back to living. Proudly made in the usa with ingredients for 12 hour relief from most common aches and pains at a great value; Contains 180 capsules.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.84 Inches
Length2.75 Inches
Width2.75 Inches
Part NumberNAP180
ModelNAP180

10. A+Health

#ad

Pain Reliever/Fever Reducer NSAID, Made in USA, A+Health Ibuprofen 200 Mg Softgels, 300 Count

#ad
A+Health #ad - Temporarily reduces fever and relieves minor aches and pains due to headache, backache, toothache, muscular aches, menstrual cramps, the common cold, and minor pain of arthritis.

Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil Liquid-Gels. Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels. Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 300 softgels.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.84 Inches
Length2.75 Inches
Weight0 Pounds
Width2.75 Inches
Part NumberIBU300
ModelIBU300